Alert archive / South Dakota / Flash Flood Warnings in 2010

Flash Flood Warning 30, NWS Sioux Falls, SD

July 6, 2010Aurora County, Brule County, South Dakota

NWS Sioux Falls, SD issued this flash flood warning at Jul 6, 2010, 9:38 PM CDT for Aurora County, Brule County, South Dakota. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2010, 9:38 PM CDT (02:38 UTC)
Expired
Jul 7, 2010, 12:30 AM CDT
In force
3 hr
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Flood severity
None

Counties Aurora County, SD, Brule County, SD

The radar

The Sioux Falls radar (KFSD), 174 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 2.6 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2010-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2010-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1773 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
441 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

429 
WGUS53 KFSD 070238
FFWFSD
SDC003-015-070530-
/O.NEW.KFSD.FF.W.0030.100707T0238Z-100707T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
938 PM CDT TUE JUL 6 2010

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BRULE COUNTY IN SOUTH CENTRAL SOUTH DAKOTA
  WESTERN AURORA COUNTY IN SOUTHEAST SOUTH DAKOTA

* UNTIL 1230 AM CDT

* AT 932 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
  MINUS THE HAIL CONTAMINATION...DOPPLER RADAR IS ESTIMATING A 
  WIDESPREAD 2 TO 3 INCHES OF RAIN IN THIS AREA IN A SHORT AMOUNT
  OF TIME.

* THREE TO FOUR WAVES OF THUNDERSTORMS HAVE PASSED THROUGH THIS AREA 
  THIS EVENING. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH 
  FLOODING TO OCCUR. SOME LOCATIONS THAT CAN EXPERIENCE FLOODING IN 
  POOR DRAINAGE AREAS INCLUDE KIMBALL AND GRASS RANCH COLONY. RUNOFF
  FROM RAIN CAN GREATLY IMPACT SMALL STREAMS AND RURAL ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 4392 9864 4351 9869 4351 9924 4392 9921

$$
MJF
2 follow-up statements
486 
WGUS73 KFSD 070402
FFSFSD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1102 PM CDT TUE JUL 6 2010

SDC003-015-070530-
/O.CON.KFSD.FF.W.0030.000000T0000Z-100707T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
AURORA SD-BRULE SD-
1102 PM CDT TUE JUL 6 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR BRULE AND WESTERN AURORA
COUNTIES UNTIL 1230 AM CDT...

AT 1050 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
SPOTTY THUNDERSTORMS CONTINUING TO REDEVELOP IN SOUTH CENTRAL SOUTH 
DAKOTA. HOWEVER THE MAIN PROBLEM WAS A SERIES OF THUNDERSTORMS WHICH 
PASSED OVER THIS AREA EARLIER IN THE EVENING. 

DOPPLER RADAR ESTIMATES JUST OVER 6 INCHES OF RAIN HAS FALLEN JUST 
WEST OF GRASS RANCH COLONY. THIS IS LIKELY CONTAMINATED...BUT EVEN 
CUTTING IT IN HALF LIKELY REVEALS AROUND 3 INCHES OF RAIN IN A SHORT 
AMOUNT OF TIME. THEREFORE FLOODING OF POOR DRAINAGE AREAS...SMALL 
STREAMS AND SOME RURAL ROADS IS LIKELY THROUGH OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 4392 9864 4351 9869 4351 9924 4392 9921

$$
MJF
301 
WGUS73 KFSD 070526
FFSFSD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1226 AM CDT WED JUL 7 2010

SDC003-015-070541-
/O.EXP.KFSD.FF.W.0030.000000T0000Z-100707T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
AURORA SD-BRULE SD-
1226 AM CDT WED JUL 7 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR BRULE AND WESTERN
AURORA COUNTIES WILL BE ALLOWED TO EXPIRE AT 1230 AM CDT...

THE THREAT OF FLASH FLOODING HAS ENDED AS THE HEAVIEST RAINS HAVE 
MOST EAST OF THIS AREA. IF FLOODING HAS BEEN OBSERVED...PLEASE 
REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4392 9864 4351 9869 4351 9924 4392 9921

$$

CJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 4:08 PM CDT, 5 hours 30 minutes earlier.

Area forecast discussion, Jul 6, 4:08 PM CDT, 5 hours 30 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
408 PM CDT TUE JUL 6 2010

.DISCUSSION...
CONVECTION BREAKING OUT RIGHT ON TRACK WITH THE SHORT RANGE HRRR
MODEL IN SCNTRL SD...AND CONCERN IN THE SHORT TERM LARGELY ON THE
SEVERE WEATHER AND HEAVY RAIN THREAT. MID AFTERNOON SFC ANALYSIS
INDICATES BNDRY SHARPENING UP THRU SCNTRL SD...WITH MOISTURE TONGUE
WRAPPED FROM BACKED SERN SD/NERN NEBRASKA FLOW. THIS HAS RESULTED IN
ARND 2000 J/KG MLCAPE...ONLY WKLY CAPPED. SHEAR PARAMETERS ARE EVEN
A BIT BETTER AT LOW LVLS THAN EARLIER PROGGED...WITH A GREATLY
TURNING AND STRONGER WIND FLOW THRU LOWEST 2KM.  LOWER BRULE AREA
REALLY A FOCUS FOR BEST OVERLAP OF EXISTING LOW LVL VORTICITY WITHIN
FRONTOGENETIC ZONE...AND 0-3KM CAPE. TOR WATCH WAS ISSUED SHORTLY
AFT 2PM.  SHEAR DOES NOT SEEM TO SUPPORT MOTION SUGGESTED BY HRRR
WHICH RACES SUPERCELLULAR STRUCTURES INTO THE KFSD AREA BY 01Z...BUT
RATHER WOULD SUGGEST A MODEST EWRD PROGRESSION TO AREA OF CONVECTION.
THIS SFC BASED CONVECTION WOULD THEN PERHAPS FIND A WEAKENING OF
COVERAGE LATER THIS EVENING AS WAVE STARTS TO SHEAR NEWRD THRU ND.
ADDITIONAL IMPULSE REINFORCES FRONTAL LINEAR FORCING LATER TONIGHT...
AND INCREASED POPS LATER ON IN NIGHT TO REFLECT STRONGER FORCING AS
BODILY TROUGH PUSHES EWRD LATE NIGHT.

ALSO A HEAVY RAIN THREAT AS DEEPER WIND MOTION HAS STRONGLY PARALLEL
COMPONENT TO BOUNDARY. FOR THE TIME...DID NOT ISSUE FFA AS STORMS
SHUD BE A BIT MORE DISCRETE TO START...BUT EVENING ACTION MAY SET UP
ADDITIONAL PROBLEMS FOR LATER NIGHT ACTIVITY...AND CAN ADDRESS AFTER
THE SHORT TERM SVR THREAT. /CHAPMAN

WEDNESDAY LOOKS LIKE A DAY WITH THE POTENTIAL FOR OCCASIONAL SHOWERS
AND THUNDERSTORMS THROUGHOUT THE DAY WITH LITTLE IN THE WAY OF
CAPPING AND A WEAK AND MOIST SFC BOUNDARY HANGING AROUND. THE THREAT
FOR SEVERE FAIRLY MINIMAL...BUT WOULD NOT BE SURPRISED AT A FEW
ISOLATED HAILER OR HIGH WIND REPORTS. INITIALLY THE BETTER CHANCE
SHOULD BE CONFINED TO THE NORTHWEST HALF OF THE CWA...SO DECREASED
HIGHS A SMIDGE...WHILE INCREASING A BIT OVER THE SOUTHEAST HALF AS
THE THREAT FOR THUNDERSTORMS SHOULD BE LATER. DID INCREASE TO 60-70
POPS FOR THE ENTIRE AREA THROUGH THE DAY.

BY WEDNESDAY NIGHT THE MAIN THREAT WILL BE LIFTING OUT SO HAVE POPS
MAINLY ALONG AND EAST OF I29 IN THE EVENING. AFTER THIS SHOULD BE
CLEARING SKIES AND DECREASING HUMIDITY. LOWS LIKELY IN THE 50S.

THURSDAY AND FRIDAY LOOK LIKE VERY NICE DAYS WITH NO MAJOR THREAT
FOR THUNDERSTORMS...WINDS MAINLY UNDER 15 MPH AND MOSTLY SUNNY
SKIES.LOWS IN THE 50S AND HIGHS IN THE 80S.

IN THE LATTER PERIODS(SAT/TUE)...OVERALL LOOKS LIKE THE POTENTIAL TO
CONTINUE WITH A RELATIVELY BUSY PATTERN. GENERALLY FAST WEST TO
NORTHWEST FLOW EXPECTED ALOFT WITH SOME POORLY AGREED UPON TROFING
SOMETIME OVER THE WEEKEND. SO...WILL NEED LOW END POPS FOR MUCH OF
THE PERIOD WITH THIS PATTERN...AND EXPECT TEMPERATURES TO BE NEAR
NORMAL THROUGHOUT. SATURDAY NIGHT INTO SUNDAY DOES LOOK LIKE A
PERIOD WHERE TEMPERATURES COULD BE A LITTLE ABOVE NORMAL ASSUMING
THUNDERSTORMS ARE NOT TOO WIDESPREAD. /08

&&

.AVIATION...
CONVECTIVE POTENTIAL LARGEST CHALLENGE TO TAFS.  MAIN AREA UNDER THE
GUN FOR SFC THREAT WOULD BE KHON AND AREAS FROM JAMES VALLEY AND
WWRD THRU THE EARLY EVNG. THE CONVECTIVE ACTIVITY WILL LIKELY
PRODUCE HEAVY RAIN REDUCING VISIBILITIES BRIEFLY BLO 1SM...BUT
TAFWISE WOULD SEEM THAT 2SM WOULD BE SUFFICIENT. THESE STORMS WILL
AFFECT THE KHON TERMINAL AFTER 22Z...AND TOWARD/AFT 12Z WEDNESDAY AT
THE KFSD AND KSUX TERMINALS. /CHAPMAN

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&
Hazardous weather outlook, Jul 6, 11:45 AM CDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1145 AM CDT TUE JUL 06 2010

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-071200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1145 AM CDT TUE JUL 06 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
INITIAL DEVELOPMENT OF THUNDERSTORMS IS EXPECTED VERY LATE THIS
AFTERNOON INTO EARLY EVENING FROM THE MID JAMES VALLEY TOWARD THE
LOWER BRULE AREA.  EARLY DISCRETE STORMS WILL BE CAPABLE OF HAIL
TO GOLF BALL SIZE...WIND GUSTS TO 65 MPH...AND EVEN A BRIEF
TORNADO.  THESE STORMS ARE EXPECTED TO BECOME MORE NUMEROUS
THROUGH THE EVENING HOURS...WITH THE THREAT TRANSITIONING TO MORE
DAMAGING WIND AND HAIL TO QUARTER SIZE MOVING EAST TOWARD DE
SMET...MITCHELL...AND LAKE ANDES.  THE SLOW EASTWARD MOVEMENT OF
STORMS OVERNIGHT WILL ALSO CONTRIBUTE TO A HEAVY RAINFALL
THREAT...WITH ANOTHER INCH TO TWO OF RAINFALL POSSIBLE FOR
LOCATIONS WEST OF A DE SMET TO LAKE ANDES LINE.

FLOODING...
THE JAMES RIVER WILL REMAIN IN FLOOD FOR THE FORESEEABLE FUTURE.
ELSEWHERE...RIVERS CONTINUE TO FALL. THE LITTLE SIOUX RIVER NEAR
LINN GROVE WILL ALSO BE IN FLOOD UNTIL MID WEEK. ADDITIONAL HEAVY
RAINFALL OVER THE NEXT DAY OR TWO COULD STALL OR REVERSE FALLING
TRENDS IN AREA RIVER LEVELS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWERS AND A FEW THUNDERSTORMS WILL MOVE EAST AND SOUTHEAST OVER
THE AREA THROUGH WEDNESDAY. LOCALLY HEAVY RAIN WILL BE
POSSIBLE...ALONG WITH ISOLATED SEVERE STORMS MAINLY SOUTHEAST OF
A LINE FROM MARSHALL TO YANKTON...BUT A WIDESPREAD SEVERE WEATHER
THREAT IS NOT EXPECTED.

THE PATTERN WILL STILL BE FAVORABLE FOR A FEW SEVERE OR HEAVY
THUNDERSTORMS AT TIMES FROM LATE SATURDAY INTO NEXT WEEK...MAINLY
IN THE NIGHTTIME HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 5 PM CDT WEST OF THE
JAMES RIVER.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Jul 6, 7:37 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
737 PM CDT TUE JUL 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     TORNADO          3 ESE HARRISON          43.43N 98.47W
07/06/2010                   DOUGLAS            SD   TRAINED SPOTTER

            TORNADO ON THE GROUND MOVING EAST.

&&

MDB
Local storm report, Jul 6, 7:43 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
743 PM CDT TUE JUL 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             4 W HARRISON            43.44N 98.61W
07/06/2010  M1.75 INCH       DOUGLAS            SD   TRAINED SPOTTER

            GOLF BALL SIZE HAIL STRIPPED CORN.

&&

MDB
Local storm report, Jul 6, 8:07 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
807 PM CDT TUE JUL 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             6 ENE PUKWANA           43.81N 99.07W
07/06/2010  E1.00 INCH       BRULE              SD   PUBLIC

            MARBLE TO QUARTER SIZE HAIL COVERED THE GROUND.

&&

WILLIAMS
Local storm report, Jul 6, 8:38 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
838 PM CDT TUE JUL 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             2 N KIMBALL             43.78N 98.96W
07/06/2010  M1.00 INCH       BRULE              SD   PUBLIC

            1 INCH HAIL MAKING THE GROUND WHITE.

&&

MDB
Local storm report, Jul 6, 9:22 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
922 PM CDT TUE JUL 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             1 W KIMBALL             43.75N 98.98W
07/06/2010  E1.00 INCH       BRULE              SD   TRAINED SPOTTER

&&

MDB
Local storm report, Jul 6, 9:24 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
924 PM CDT TUE JUL 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     HAIL             5 E KIMBALL             43.75N 98.86W
07/06/2010  E1.75 INCH       BRULE              SD   TRAINED SPOTTER

            PEA TO QUARTER SIZED HAIL COVERING THE GROUND, WITH A FEW
            GOLF BALL SIZE.

&&

MJF

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 7:13 PM CDTTornado WarningFSDAurora, Davison, Douglas47 min
Jul 6, 7:30 PM CDTSevere Thunderstorm WarningFSDBrule45 min
Jul 6, 7:55 PM CDTTornado WarningFSDAurora, Davison, Douglas, Hanson, Hutchinson26 min
Jul 6, 8:05 PM CDTTornado WarningFSDAurora, Brule30 min
Jul 6, 8:10 PM CDTSevere Thunderstorm WarningFSDAurora, Brule30 min
Jul 6, 9:02 PM CDTSevere Thunderstorm WarningFSDAurora, Brule28 min
Jul 6, 11:17 PM CDTSevere Thunderstorm WarningFSDKingsbury43 min
Jul 7, 12:23 AM CDTAreal Flood WarningFSDAurora, Beadle, Brookings, Davison, Hanson, Jerauld and 5 more3 hr
Jul 7, 12:38 AM CDTSevere Thunderstorm WarningFSDBrookings37 min
Jul 7, 1:12 AM CDTSevere Thunderstorm WarningFSDBrookings, Kingsbury, Lake, Moody33 min
Jul 7, 1:41 AM CDTSevere Thunderstorm WarningFSDBrookings, Moody34 min
Jul 7, 7:16 AM CDTRiver Flood WarningFSDBrookings6 days
Jul 7, 9:54 AM CDTRiver Flood WarningFSDBrookings, Moody49 hr

Nearby

Flash Flood Warnings in South Dakota, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.